# SDR A6WA200440075

- Difficulty date: June 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Engine: Ge CF34*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN NR 2 CAS MESSAGE AFTER TAKEOFF.  RETURNED TO CID.  SERVICED NR 2 IDG IAW MM. OPS CHECK NORMAL.
